# SDR 04FDEA01852

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 48,428 hours, 22,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Dirty
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE DOWN AND IN RED LIGHTS AT BOTH PANELS.  UNABLE TO CHECK ANTI-SKID TEST.  QRH COMPLETED.  RECYCLED GEAR ALL LIGHTS GREEN ANTI-SKID TEST  NORMAL. TWR VISUAL CK GEAR DOWN.  PER CAPTAIN DEBRIEF, WHEN RED LIGHTS WERE ILLUMINATED, THE HANDLE WAS SLIGHTLY JIGGLED AND ALL SAFE LIGHTS ILLUMINATED.  THE CREW THEN CYCLED THE GEAR AND ALL INDICATIONS WERE NORMAL.  PERFORMED THE LANDING GEAR CONTROL MECHANISM CLEANING AND LUBE PER M/M 32-31-02-7.  INDICATIONS NORMAL.  ANTI-SKID TEST NORMAL PER M/M 32-45-01-2.  A/C OKAY FOR SERVICE.
